# SDR REXA2014031600300

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 24,335 hours, 21,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER AISLE ROW 8 MISSING THE EXIT SIGN ON THE REAR.  INSTALLED SERVICEABLE LENS IAW AMM 33-51-14.
